I would ask your pharmacist as well. They were able to tell me if my HPB meds interacted badly with my supplements. I don't take over the counter weight loss supplements anymore. They didn't work anyway. I think for the most part it was just in my mind that it was actually working.
Fitness Minutes: (14,252)
9,690 3/14/13 7:46 P
I agree 100%. Do not take over the counter supplements without consulting a doctor AND a pharmacist... often pharmacists will be most up-to-date on drug interactions than your doctor will.
Over the counter supplements don't work anyway; there's no evidence that they do. Save your money, and be careful. Your jitters are a sign that it's not treating your body well.
Heather Writer, mother, wife, and breadwinner. I love to run, but running doesn't love me, so I'm switching to my low-impact bike.
I do not encourage the use of ACE weight loss supplement. It is a caffeine stimulant. I would check with your doctor regarding medication interations, your medical history and safety issue. This site, our experts and members are not able to provide this type information due to safety concerns.
SP Registered Dietitian Nutritionist Becky
Fitness Minutes: (135)
3 3/14/13 3:48 P
I started taking ACE on Tuesday. I like it so far, but I am a little jittery. I am only doing one pill a day for right now until I get used to it. I am very sore from the walking I have done for 2 days now, and I am getting muscle spasms in my back from my bulging disk. I have tramadol, but was wondering if I can take it with ACE? Will it speed up my heart rate even more?
SparkPeople, SparkCoach, SparkPages, SparkPoints, SparkDiet, SparkAmerica, SparkRecipes, DailySpark, and other marks are trademarks of SparkPeople, Inc. All Rights Reserved.
SPARKPEOPLE is a registered trademark of SparkPeople, Inc. in the United States, European Union, Canada, and Australia. All rights reserved.